# SDR AALA202511259481

- Difficulty date: November 20, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 29,016 hours, 11,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD LEFT PASSENGER / CREW DOOR TORSION BAR BELLCRANK (COMPENSATION MECHANISM) OUT OF ADJUSTEMENT. ADJUSTED TORSION BAR BELLCRANK (COMPENSATION MECHANISM) PER AMM 52-11-21.
